Perturbations of the modular automorphism group

Richard H. Herman

Research output: Contribution to journalArticlepeer-review


It is shown, under a necessary condition, that strong (pointwise) convergence of modular automorphism groups to a one parameter family of maps implies weak convergence of the respective states in the factor case. Moreover the limiting one parameter family of maps is the modular automorphism group for the limiting state. In the type I case weak convergence of the automorphism groups suffices. Norm convergence of the states is obtained in some cases.

Original languageEnglish (US)
Pages (from-to)237-243
Number of pages7
JournalCommunications in Mathematical Physics
Issue number3
StatePublished - Sep 1972

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Perturbations of the modular automorphism group'. Together they form a unique fingerprint.

Cite this